Change search
ReferencesLink to record
Permanent link

Direct link
Estimates for multiparameter maximal operators of Schrödinger type
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2014 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 411, no 1, 129-143 p.Article in journal (Refereed) Published
Abstract [en]

Multiparameter maximal estimates are considered for operators of Schrodinger type. Sharp and almost sharp results, that extend work by Rogers and Villarroya, are obtained. We provide new estimates via the integrability of the kernel which naturally appears with a TT* argument and discuss the behavior at the endpoints. We treat in particular the case of global integrability of the maximal operator on finite time for solutions to the linear Schrodinger equation and make some comments on an open problem.

Place, publisher, year, edition, pages
2014. Vol. 411, no 1, 129-143 p.
Keyword [en]
Maximal operator, Schrodinger equation, Oscillatory integrals
National Category
URN: urn:nbn:se:kth:diva-137449DOI: 10.1016/j.jmaa.2013.09.037ISI: 000326850800011ScopusID: 2-s2.0-84886289222OAI: diva2:679891

QC 20131217

Available from: 2013-12-17 Created: 2013-12-13 Last updated: 2013-12-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Dept.)
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link